A translation of Problemy Peredachi Informatsii

previous Volume 32, Number 3, July–September, 1996 next
Back to contents page

CONTENTS                   Powered by MathJax

In Memory of Roland L'vovich Dobrushin
pp. 223–238

Separating Systems of Conjunctions   [View Abstract]
V. Yu. Solomennikov
pp. 239–252

Doubly Even Self-Dual $[40,20,8]$ Codes with Automorphism of an Odd Order   [View Abstract]
V. Yorgov and N. Ziapkov
pp. 253–257

On the Nonsystematic Perfect Binary Codes   [View Abstract]
S. V. Avgustinovich and F. I. Solov'eva
pp. 258–261

Confidence Intervals in Adaptive Nonparametric Estimation of Regression   [View Abstract]
P. B. Bobrov and E. I. Ostrovskii
pp. 262–269

Application of the Kotel'nikov Theorem in the Problem of Differentiating Functions with Finite Spectrum on a Nonuniform Interpolation Grid   [View Abstract]
Yu. G. Bulychev and I. V. Burlai
pp. 270–280

Closed Queueing Network with a Multiline Transmission Channel   [View Abstract]
O. V. Ivnitskii
pp. 281–289

On Some Applications of the Semantic Evaluation Method   [View Abstract]
V. A. Lyubetsky
pp. 290–302